LIE ALGEBRAIC FACTORIZATION OF MULTIVARIABLE EVOLUTION OPERATORS - CONVERGENCE THEOREMS FOR THE CANONICAL CASE


DEMIRALP M., RABITZ H.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.31, no.2, pp.333-346, 1993 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 2
  • Publication Date: 1993
  • Doi Number: 10.1016/0020-7225(93)90044-u
  • Journal Name: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.333-346

Abstract

This work is devoted to establishing the convergence theorems for the canonical case of the Lie algebraic factorization of multivariable evolution operators. The definition and various properties of the xi-approximants are given in a companion paper. The theorems presented in this paper give some sufficient conditions for the convergence of the xi-approximant sequences. Proofs are given for a specific region of the variable space appearing in the Lie operator and the theorems are useful for many practical applications.